# SDR CA030827007

- Difficulty date: August 19, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 401
- Aircraft time: 13,135 hours
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: NH100089740
- Condition: Broken
- Location: Exhaust Pipe
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A NR 4 INSPECTION, THE V-BAND CLAMP ATTACHING THE EXHAUST TAIL PIPE TO THE TURBOCHARGER, WAS FOUND BROKEN. THE CLAMP WAS BROKEN IN HALF. THE ONLY THING HOLDING THE TAIL PIPE ON WAS A SUPPORTING HOSE TYPE CLAMP MOUNTED HALF WAY DOWN THE PIPE. THE BROKEN CLAMP WAS REPLACED.
